# SDR HEEA078048

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 4,947 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 406012129101
- Part serial: AFS973
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR LINK HAS A WORN BEARING.
